# SDR USAASB98289

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Actuator
- Part number: 651781914
- Condition: Failed
- Location: Nlg
- Part time: 35,523 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 984 - AFTER TAKEOFF WITH GEAR LEVER IN THE UP POSITION, THE RED NOSE GEAR WARNING LIGHT ILLUMINATED.  GEAR APPEARED TO BE UP.  WHEN GEAR LEVER WAS PLACED TO THE OFF POSITION, NOSE GEAR DROPPED TO THE EXTEND POSITION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR LOCK ACTUATOR PER MM 32-33-21 AND ADJUSTED THE NOSE LANDING GEAR DOORS PER MM 32-33-61.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  (M)
